# SDR DHL2008760547

- Difficulty date: April 16, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 690-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORRODED SEAT TRACK, FABRICATED, AND INSTALLED SEAT TRACK SECTION AT BS 690 TO 740, RBL 24, PER SRM 53-10-2 FIG 7 AND 53-10-5 FIG 1.
